Publication
Title
The shape of correlation matrices
Author
Language
English
Source (journal)
The American statistician. - Washington, D.C., 1947, currens
Publication
Washington, D.C. : American Statistical Association, 1994
ISSN
0003-1305 [print]
1537-2731 [online]
Volume/pages
48(1994), p. 276-279
ISI
A1994QF53900002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.04.2017
To cite this reference